Translator Disclaimer
January 2018 Existence of solution for a coupled system of Urysohn-Stieltjes functional integral equations
A. M. A. El-Sayed, M. M. A. Al-Fadel
Tbilisi Math. J. 11(1): 117-125 (January 2018). DOI: 10.2478/tmj-2018-0008

Abstract

We present an existence theorem for at least one continuous solution for a coupled system of nonlinear functional (delay) integral equations of Urysohn-Stieltjes type.

Citation

Download Citation

A. M. A. El-Sayed. M. M. A. Al-Fadel. "Existence of solution for a coupled system of Urysohn-Stieltjes functional integral equations." Tbilisi Math. J. 11 (1) 117 - 125, January 2018. https://doi.org/10.2478/tmj-2018-0008

Information

Received: 14 August 2017; Accepted: 3 January 2018; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 06856991
MathSciNet: MR3772694
Digital Object Identifier: 10.2478/tmj-2018-0008

Subjects:
Primary: 74H10
Secondary: 45G10, 47H30

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top